SP Premium
DEDICATED2HIM
60,000-79,999 SparkPoints 73,143
SparkPoints
 

later

Sunday, January 18, 2015

In case you were wondering how on earth I lost five pounds in three days --I did it by jogging. Jogging back and forth from the bathroom to either puke or poop or do them both at the same time. YUCK what a mess.
And now my daughter and my husband are feeling sick and miserable. My heart goes out to them....so yeah. 5 pounds in three days? Do you think I will be able to maintain it? I hope so. The trick will be to follow Dr Fuhrmans plan to the letter.

Tomorrow I go for my first infusion in months and months....ever since my liver enzymes had shot up and they took me off of everything. Now I'm on steroids and ARAVA and tomorrow will go on Actemra.

OH Lord,....having some bad pain at the moment...I'll catch you soon.
Share This Post With Others
Member Comments About This Blog Post
  • KENDRACARROLL
    Dr. Fuhrman makes sense.
    Wishing you well.
    2060 days ago
  • WHITECAT19
    My husband just got over a similar ailment. I am hoping to avoid it! Hope the added meds. will not mess you up too much!

    emoticon emoticon
    2060 days ago
  • PGHP31CK
    Ugh.

    Praying that all of you are well again soon, and that your infusion will go well.
    2069 days ago
  • GRATEFUL_MOM_3
    (((♥))) I hope you feel better soon!!
    2071 days ago
  • JANISMKW
    wishing good health. Hope the Actemra works and your labs stay normal. Sending prayers.
    2071 days ago
  • DONNA_W
    Not the best way to loose weight. You probably lost a lot of fluid. Glad you are feeling better.

    emoticon emoticon
    2071 days ago
  • _LINDA
    So very sorry :-(( I had food poisoning once and lost the entire contents of my digestive track -6 lbs- and it lasted a week :-(( Unfortunately as soon as the food 'stuck' and my tract filled back up, the weight came back on :-P Can't even get a boost on weight loss. Speaking of Boost, that is what my Dr. put me on so I wouldn't get weak from lack of nutrients.
    So very sorry to hear you are back on the steroids :-(( Hopefully the Actmera and avara will help with the pain -unusual to get two of those class of drugs. My rheumy didn't feel the need to change or increase my meds in spite of clear evidence of a flare starting and hot spots in my shoulders, back and feet -in fact he is taking me off Celebrex!
    Here is to feeling better soon, feeling for your poor daughter and hubby, flu has to be the worst!!
    emoticon
    emoticon emoticon emoticon
    2071 days ago
  • JTREMBATH
    Not a nice way to lose it though.
    2071 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.